# SDR DLM90000963

- Difficulty date: April 27, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 15,814 hours, 8,566 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 3916322761
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A/C 9202 SAMPLE VISIT, THE ELEVATOR STANDBY INDEX CABLE WAS FOUND TO BE RUBBING AND WORN AT TWO LOCATIONS, AT A RUB BLOCK ON TOP OF THE RIGHT AIR CONDITIONING DIVERTER VALVE AND AT A MICARA RING JUST AFT OF THE RUB BLOCK.  CORRECTION WAS TO REPLACE THE "Z" ANGLE THAT SUPPORTS THE RUB BLOCK WITH A ANGLE THAT WAS WITHIN DESIGN LIMITS AND TO LOWER THE RING PER ERA 3344405-14.
